Bradley Cooper Limitless

Bradley Cooper Heading To CBS In ‘Limitless’ TV Role

Bradley Cooper is making his return to television. Before he was a mega star, Cooper had a recurring role on the ABC spy drama Alias. Now, he’ll have a recurring role in the CBS series Limitless.

If the name sounds familiar, it’s because the series is based off of the 2011 film of the same name starring Bradley Cooper and Robert DeNiro. In the film, Cooper played a writer who was struggling with writer’s block when he encounters a drug called NZT. Cooper’s character takes the drug and the strange side effects unfold.

According to Entertainment Weekly, this is a bit watered down from the film. “A man named Brian Finch (Jake McDorman) discovers the brain-boosting power of NZT and is coerced by the FBI into using his extraordinary cognitive abilities to solve complex cases for them. He’ll work with Special Agent Rebecca Harris (Jennifer Carpenter), a formidable investigator with a dark past,” and Special Agent Boyle (Hill Harper), a former military officer and Rebecca’s confidante. They report to Special Agent in Charge Nasreen “Naz” Pouran (Mary Elizabeth Mastrantonio), a “canny manipulator of the reins of power.”

Coming a long way from being a struggling writer, Cooper will return as Edward Mora, who is no longer a writer, but a senator, who’s hoping to run for president. The catch is that Mora is still on the mysterious drug and now has a protege of his own in Brian Finch.

According to CBS, Cooper was only supposed to be a guest star in the pilot, but the network decided to expand his role.

In case you want to check out Limitless it airs on Tuesdays at 10 p.m.

Here’s the full CBS line up courtesy of Entertainment Weekly. The schedule was announced at the CBS upfront in New York.

MONDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM LIFE IN PIECES (N)

8:00-9:00 PM SUPERGIRL (N) (Starting in November)

9:00-10:00 PM SCORPION

10:00-11:00 PM NCIS: LOS ANGELES

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: NEW ORLEANS

10:00-11:00 PM LIMITLESS (N)

WEDNESDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CODE BLACK (N)

THURSDAY

8:00-11:00 PM, ET/ NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 17)

5:00-8:00 PM, PT

8:00-8:30 PM THE BIG BANG THEORY (RTP) (Starting in November)

8:30-9:00 PM LIFE IN PIECES (NTP) (Starting in November)

9:00-9:30 PM MOM (Starting in November)

9:30-10:00 PM ANGEL FROM HELL (N) (Starting in November)

10:00-11:00 PM ELEMENTARY (Starting in November)

FRIDAY

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM HAWAII FIVE-0

10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM MADAM SECRETARY

9:00-10:00 PM THE GOOD WIFE

10:00-11:00 PM CSI: CYBER (NTP)

[Image via Paramount Pictures]

Comments